×

zbMATH — the first resource for mathematics

Holomorphic equivalence problem for bounded Reinhardt domains. (English) Zbl 0357.32001

MSC:
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chern, S.S., Moser, J.K.: Real hypersurfaces in complex manifolds. Acta Math.133, 219-271 (1975) · Zbl 0302.32015 · doi:10.1007/BF02392146
[2] Fefferman, C.: The Bergman kernel and biholomorphic mappings of pseudoconvex domains. Invent. Math.26, 1-65 (1974) · Zbl 0289.32012 · doi:10.1007/BF01406845
[3] Helgason, S.: Differential geometry and symmetric spaces. New York, London: Academic Press 1972 · Zbl 0264.22010
[4] Ise, M.: On the Thullen domains and Hirzebruch manifolds I. J. Math. Soc. Japan26, 508-522 (1974) · Zbl 0282.32016 · doi:10.2969/jmsj/02630508
[5] Kaup, W.: Über das Randverhalten von holomorphen Automorphismen beschränkter Gebiete, Manuscripta Math.3, 257-270 (1970) · Zbl 0202.36504 · doi:10.1007/BF01338659
[6] Kaup, W., Matsushima, Y., Ochiai, T.: On the automorphisms and equivalences of generalized Siegel domains. Amer. J. Math.92, 475-498 (1970) · Zbl 0198.42501 · doi:10.2307/2373335
[7] Kaup, W., Upmeier, H.: Banach spaces with biholomorphically equivalent unit balls are isomorphic. Proc. Amer. Meth. Soc.58, 129-133 (1976) · Zbl 0337.32012 · doi:10.1090/S0002-9939-1976-0422704-3
[8] Kritikos, N.: Über analytische Abbildungen eines Klasse von vierdimensionalen Gebieten. Math. Ann.99, 321-341 (1928) · JFM 54.0373.02 · doi:10.1007/BF01459100
[9] Naruki, I.: The holomorphic equivalence problem for a class of Reinhardt domains. Publ. RIMS, Kyoto Univ.4, 527-543 (1968) · Zbl 0199.41101 · doi:10.2977/prims/1195194889
[10] Pyatetzki-Shapiro, I.I.: The geometry and classification of bounded homogeneous domains. Russ. Math. Survey20, 1-48 (1968) · Zbl 0142.05002 · doi:10.1070/RM1965v020n02ABEH001168
[11] Reinhardt, K.: Über Abbildungen durch analytische Funktionen zweier Veränderlichen. Math. Ann.83, 211-255 (1921) · JFM 48.0408.04 · doi:10.1007/BF01458383
[12] Sunada, T.: On bounded Reinhardt domains. Proc. Japan Acad.50, 119-123 (1974) · Zbl 0302.32028 · doi:10.3792/pja/1195519065
[13] Thullen, P.: Zu den Abbildungen durch analytische Funktionen mehrerer Veränderlichen. Math. Ann.104, 244-259 (1931) · Zbl 0001.02303 · doi:10.1007/BF01457933
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.